A property of compactness of families of functions harmonic with respect to a Markov process
Matematičeskie zametki, Tome 7 (1970) no. 1, pp. 109-115
Cet article a éte moissonné depuis la source Math-Net.Ru
Under quite general assumptions it is shown that any uniformly bounded sequence of functions, harmonic with respect to a Markov process, contains a sub-sequencewhich converges throughout phase space to some function harmonic with respect to this process. In the case of continuous processes, the demand of uniform boundedness can be replaced by the requirement of local uniform boundedness.
@article{MZM_1970_7_1_a11,
author = {M. G. Shur},
title = {A~property of compactness of families of functions harmonic with respect to {a~Markov} process},
journal = {Matemati\v{c}eskie zametki},
pages = {109--115},
year = {1970},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1970_7_1_a11/}
}
M. G. Shur. A property of compactness of families of functions harmonic with respect to a Markov process. Matematičeskie zametki, Tome 7 (1970) no. 1, pp. 109-115. http://geodesic.mathdoc.fr/item/MZM_1970_7_1_a11/